Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Šmarda, Zdeněk
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Solvability of a class of hyperbolic-cosine-type difference equations
Journal: Advances in Difference Equations
Volume: 2020
Issue: 1
First page: Article no. 564
Issue Date: 1-Dec-2020
Rank: M21a
ISSN: 1687-1847
DOI: 10.1186/s13662-020-03027-8
Abstract: 
We describe a method for constructing one of the basic classes of solvable hyperbolic-cosine-type difference equations, generalizing a known difference equation by Laplace in a natural way.
Keywords: Closed-form formula | Difference equation | Hyperbolic-cosine-type difference equation | Solvable equation
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on May 29, 2023

Page view(s)

54
checked on May 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.